# SDR HALA2014110800185

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 46,809 hours, 8,405 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Failed
- Location: Parking Breake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, BLOCK TURNBACK,  RELEASED PARKING BRAKE LIGHT & EICAS EXTIGUSHED AFTER STARTING ROLL.  RED EICAS PARKING BRAKE LIGHT ILLUMINATED, T/O CONFIGURATION ILLUMINATED, AND AURAL WARNING ABORT T/O.  FOUND SWITCH S459 WITH HIGH RESISTANCE CONTACTS REF WDM 31-51-41, 11-9-14.  R & R S459 PARKING BRAKE SWITCH IAW AMM 32-44-08. OPSL CHECK OK.  OPS CHECK OK FOR POSITION, INDICATING SYSTEM OF T/O WARNING IAW AMM 27-48-00.
